# SDR CA030903017

- Difficulty date: August 24, 2003
- Submitted: October 15, 2003
- Operation: General aviation
- Make and model: Swrngn SA226TC
- Aircraft time: 26,903 hours
- System (JASC): 2897 · Fuel System Wiring
- Part: Connector
- Part number: PT02E82P
- Condition: Burned
- Location: Rt Boost Pump
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT'S SELECTED RT MAIN BOOST PUMP ON AND CIRCUIT BREAKER POPPED. CIRCUIT BREAKER POPPED AGAIN AND WAS LEFT ALONE FOR REMAINDER OF FLIGHT. THE BOOST PUMP WAS REMOVED AND FOUND THAT THE CONNECTOR ON THE PUMP AND THE AIRFRAME WIRING HAD SHORTED INTERNALLY. CONNECTOR AND BOOST PUMP WAS REPLACED.
